American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N13) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information   
View Article: PDF

[2] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul Kirk and Charles Livingston. The geography problem for 4-manifolds with specified fundamental group. Trans. Amer. Math. Soc. 361 (2009) 4091-4124. MR 2500880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Osamu Saeki. Stable mapping class groups of $4$-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006) 2091-2104. MR 2197449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexandru Scorpan. Spinors as automorphisms of the tangent bundle. Trans. Amer. Math. Soc. 356 (2004) 2049-2066. MR 2031052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Selman Akbulut, Tom Mrowka and Yongbin Ruan. Torsion classes and a universal constraint on Donaldson invariants for odd manifolds . Trans. Amer. Math. Soc. 347 (1995) 63-76. MR 1270658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Žarko Bižaca. A reimbedding algorithm for Casson handles . Trans. Amer. Math. Soc. 345 (1994) 435-510. MR 1236223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian Hambleton, Matthias Kreck and Peter Teichner. Nonorientable $4$-manifolds with fundamental group of order $2$ . Trans. Amer. Math. Soc. 344 (1994) 649-665. MR 1234481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Ho Kim. Toral actions on $4$-manifolds and their classifications . Trans. Amer. Math. Soc. 335 (1993) 105-130. MR 1052907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Myung Ho Kim, Sadayoshi Kojima and Frank Raymond. Homotopy invariants of nonorientable $4$-manifolds . Trans. Amer. Math. Soc. 333 (1992) 71-81. MR 1028758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Craig R. Guilbault. An open collar theorem for $4$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 227-245. MR 1038016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alberto Cavicchioli. On the genus of smooth $4$-manifolds . Trans. Amer. Math. Soc. 331 (1992) 203-214. MR 1034659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Allan L. Edmonds. Construction of group actions on four-manifolds . Trans. Amer. Math. Soc. 299 (1987) 155-170. MR 869405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven Boyer. Simply-connected $4$-manifolds with a given boundary . Trans. Amer. Math. Soc. 298 (1986) 331-357. MR 857447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve J. Kaplan. Constructing framed $4$-manifolds with given almost framed boundaries . Trans. Amer. Math. Soc. 254 (1979) 237-263. MR 539917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1